# SDR DL72E992113

- Difficulty date: September 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282WA
- Make and model: Boeing 727247
- Aircraft serial: 21484
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 651858913
- Condition: Cracked
- Location: Ws 304
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT WING STRINGER 17 WAS FOUND CRACKED AT WS 304.  THE DAMAGE WAS REPAIRED PER ERA 333619-14 AT HMV.
